# SDR SWAA2020092415024

- Difficulty date: September 6, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 54,478 hours, 32,216 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SIDEWALL PANEL 242YAW LENS EXIT LIGHT AT PASSENGER CABIN (1 EA).  REPLACED SIDEWALL PANEL 242YAW LENS EXIT LIGHT AT PASSENGER CABIN, IAW B737-700 AMM 33-51-01-960-802.
